# SDR N6WA2023120401

- Difficulty date: November 20, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N543GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10256
- Aircraft time: 41,563 hours, 29,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670341703
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS280.00 LOWER WEB IS CRACKED. R&R LH FS280.00 LOWER WEB IAW CRJ SRM 51-42-06 AND 51-42-13.
